# SDR CKSA98179

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LT UPPER CUSP FITTING AT FS 600 DRILLED INTO.  REMOVED LT UPPER CUSP FITTING AT FS 600.  POSITION AND FITTED NEW CUSP FITTING IAW DC8 SRM 53-1-0.  INSTALLED FITTING IAW DC8 SRM 51-3-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04902 TASK NR Y1391.
